# SDR CA130307003

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,553 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C2W1007
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,663 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF THE WIPAIRE UP GROSS KIT, A CRACK WAS FOUND IN A SECTION OF THE REAR SPAR AT WS 123.5 BEHIND THE OTBD FLAP HANGER.   THE REAR SPAR SECTION, PN C2W1107 WAS R & R WITH A NEW SECTION, PN CSW1007 TO RECTIFY THE DEFECT.
